# SDR CA990330010

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) NR 1 ENGINE ZONE 1 FIRE LIGHT AND BELL TRIGGERED.  POWER LEVERS PULLED BACK WITH NO RESULT.  'E' HANDLED AND MAIN FIRE BOTTLES DEPLOYED.  LIGHT STAYED ON, RESERVE BOTTLE FIRED LIGHT ON.  THE FIRE LIGHT WHEN OUT ON APPROACH THROUGH 3,000 FEET.  INSPECTED AIRCRAFT WIRING, LOOPS AND TAIL PIPE.  NO FAULT FOUND.  REPLACED THE FIRE WARNING CONTROL RELAY AND ZONE 1 FIRE LOOP.
